It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-15-2006, 04:41 PM   #1
Junior Member
(male)
 
Join Date: Dec 2005
Posts: 22
AndrewNZ HB User
perennial allergic conjunctivitis question

Hi

I have an allergy to house dust mites, my eye was itchy and iritable so I went to the doctor and he gave me some stuff to stick in the eyes for perennial allergic conjunctivitis, which helps a little bit but I still have some sore eyes.

Sometimes I see some floaters, are these related or something else?

Thanks for your help

Andrew

 
Sponsors Lightbulb
   
Old 01-15-2006, 05:11 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2002
Location: Staten Island, NY USA
Posts: 2,228
purple2067 HB Userpurple2067 HB Userpurple2067 HB User
Re: perennial allergic conjunctivitis question

Floaters are not from allergies. I don't think allergy drops could cause floaters, either. Did you mention this to the eye doctor?

 
Sponsors Lightbulb
   
Old 01-15-2006, 07:08 PM   #3
Junior Member
(male)
 
Join Date: Dec 2005
Posts: 22
AndrewNZ HB User
Re: perennial allergic conjunctivitis question

no I didnt metion it to him as I didnt seem to have them then, only today and a little bit yesterday , not last week when I went

 
Old 01-16-2006, 04:28 PM   #4
Senior Veteran
(female)
 
Join Date: Aug 2002
Location: Staten Island, NY USA
Posts: 2,228
purple2067 HB Userpurple2067 HB Userpurple2067 HB User
Re: perennial allergic conjunctivitis question

Did it start before or after you began using the drops he gave you? What drops did he give you, anyway?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Allergic Conjunctivitis?! HUH?! help =) tulip2222 Allergies 2 05-14-2008 07:41 PM
Allergic Conjunctivitis rubyruby03 Allergies 2 03-20-2008 11:38 PM
allergic conjunctivitis caused by skincare creams babytiger Allergies 0 03-20-2007 03:41 PM
I'm CONVINCED that this is an allergic reaction to medication... doc not so sure??? Melissa765 Allergies 17 09-10-2006 02:04 PM
question about allergic conjunctivitis tordek Allergies 1 08-26-2006 04:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!